Communications de la Société mathématique de Kharkow. 2-éme série
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Communications de la Société mathématique de Kharkow:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Communications de la Société mathématique de Kharkow. 2-ée série, 1911, Volume 12, Pages 19–46 (Mi khmo111)  

This article is cited in 1 scientific paper (total in 1 paper)

Application de la méthode des fonctions fondamentales à l'étude de l'équation différentielle des verges vibrantes élastiques

J. D. Tamarkine


Full text: PDF file (2268 kB)
Language:

Citation: J. D. Tamarkine, “Application de la méthode des fonctions fondamentales à l'étude de l'équation différentielle des verges vibrantes élastiques”, Communications de la Société mathématique de Kharkow. 2-ée série, 12 (1911), 19–46

Citation in format AMSBIB
\Bibitem{Tam11}
\by J.~D.~Tamarkine
\paper Application de la m\'ethode des fonctions fondamentales \`a l'\'etude de l'\'equation diff\'erentielle des verges vibrantes \'elastiques
\jour Communications de la Soci\'et\'e math\'ematique de Kharkow. 2-\'ee s\'erie
\yr 1911
\vol 12
\pages 19--46
\mathnet{http://mi.mathnet.ru/khmo111}


Linking options:
  • http://mi.mathnet.ru/eng/khmo111
  • http://mi.mathnet.ru/eng/khmo/v12/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum

    This publication is cited in the following articles:
    1. A. M. Savchuk, I. V. Sadovnichaya, “Spektralnyi analiz odnomernoi sistemy Diraka s summiruemym potentsialom i operatora Shturma—Liuvillya s koeffitsientami-raspredeleniyami”, Spektralnyi analiz, SMFN, 66, no. 3, Rossiiskii universitet druzhby narodov, M., 2020, 373–530  mathnet  crossref
  • Communications de la Société mathématique de Kharkow
    Number of views:
    This page:82
    Full text:44

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021